# SDR SWAA2022031040260

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521UB CORNER IS DISBONDED / L/W L/E PANEL 521UB CORNER WITH DISBOND WAS REPAIRED IAW SRM 51-70-05-2R-6 AND SRM 57-41-01-2R-6 57545U 7-2-19
